# SDR CA960110514

- Difficulty date: December 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Doug DC-9-32
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Blown
- Location: Nr 2
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)#2 TIRE BLEW ON LANDING. MAINTENANCE CHECKED AIRCRAFT FOR DAMAGE. REPLACED #1 AND #3 MAIN WHEEL ASSEMBLIES.
